Iranian Journal of
Mathematical Sciences and Informatics
Sat, Mar 29, 2025
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board & Advisory Board
Aims & Scopes
Publication Ethics
Articles archive
All Issues
Current Issue
Accepted Papers
ویژه نامه فارسی
Browse by Authors
Browse by Keywords
For Authors
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Webmail
Volume 5, Issue 1 (May 2010)
Linear Functions Preserving Multivariate and Directional Majorization
P. 1-5
10.7508/ijmsi.2010.01.001
A. Armandnejad
,
H. R. Afshin
Abstract
|
Full-Text (PDF)
Clifford Wavelets and Clifford-valued MRAs
P. 7-18
10.7508/ijmsi.2010.01.002
A. Askari Hemmat
,
Z. Rahbani
Abstract
|
Full-Text (PDF)
The Dual of a Strongly Prime Ideal
P. 19-26
10.7508/ijmsi.2010.01.003
Reza Jahani-Nezhad
Abstract
|
Full-Text (PDF)
On the Smoothness of Functors
P. 27-39
10.7508/ijmsi.2010.01.004
A. Bajravani
,
A. Rastegar
Abstract
|
Full-Text (PDF)
On Generalization of Cebysev Type Inequalities
P. 41-48
10.7508/ijmsi.2010.01.005
Mehmat Zeki Sarikaya
,
Aziz Saglam
,
Huseyin Yildirim
Abstract
|
Full-Text (PDF)
C*-Algebra numerical range of quadratic elements
P. 49-53
10.7508/ijmsi.2010.01.006
M. T. Heydari
Abstract
|
Full-Text (PDF)
Quantum Error-Correction Codes on Abelian Groups
P. 55-67
10.7508/ijmsi.2010.01.007
Massoud Amini
Abstract
|
Full-Text (PDF)
Export as:
HTML
|
XML
|
RSS